RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1953, Volume 8, Issue 5(57), Pages 213–214 (Mi umn8261)  

Reviews and Bibliography

A. V. Pogorelov, Deformation of convex surfaces (review)

N. V. Efimov


Full text: PDF file (288 kB)

Bibliographic databases:

Citation: N. V. Efimov, “A. V. Pogorelov, Deformation of convex surfaces (review)”, Uspekhi Mat. Nauk, 8:5(57) (1953), 213–214

Citation in format AMSBIB
\Bibitem{Efi53}
\by N.~V.~Efimov
\paper A.\,V.~Pogorelov, Deformation of convex surfaces (review)
\jour Uspekhi Mat. Nauk
\yr 1953
\vol 8
\issue 5(57)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn8261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=50909}
\zmath{https://zbmath.org/?q=an:0045.42503}


Linking options:
  • http://mi.mathnet.ru/eng/umn8261
  • http://mi.mathnet.ru/eng/umn/v8/i5/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:216
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020